Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Having brown vaginal discharge. Getting stomachache and feeling dizzy. Took medicine. Any ideas?

Hi I am 21 years old and I have been having some brown vaginal discharge since some time...My stomach hurts a lot at times...But recently I have been feeling dizzy and weak at my knees...My belly hurts a lot just below the diaphragm and on the lower right...I would also like to add that I have a little pile in my backside which hurts only if I eat too much spicy food and go to stool ... ,My doctor jsut gave me some medicines to cure the stomach ache..Can you help me?
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Welcome to the forum.

Brown vaginal discharge usually occurs due to irregular menstruation, it can be indicative of iron deficiency, haemoglobin in your blood. The other causes can be infection, cervical problems, endometriosis or cancer of the cervix.

You need to get clinically examined to rule out any major cause of the discharge. Your treatment will depend upon the diagnosis done. You may need to get USG and blood tests done.

If you are suffering from piles, avoid spicy oily food. If you neglect your diet you can worsen your situation. Take warm milk before bed time and keep yourself well hydrated to help keep bowels soft.

Eat fiber rich diet, laxative can be of help. Take warm sitz bath 2-3 times a day. You can take analgesics to get rid of pain. If still it hurts get examined and properly treated. Take care.
Answered: Wed, 20 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor